Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-08-24T08:23:59Z
dc.date.available2018-08-24T08:23:59Z
dc.date.issued2005-01-01
dc.identifier.citationAgarwal, Ravi P. O’Regan, Donal (2005). Homotopy and normalization properties for admissible maps. Applied Mathematics Letters 18 (1), 33-40
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/8816
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.subjectnormalization
dc.subjecthomotopy
dc.subjectbeta(k)-admissible maps
dc.subjectrandom fixed point theorems
dc.subjectfixed-point theorems
dc.titleHomotopy and normalization properties for admissible maps
dc.typeArticle
dc.identifier.doi10.1016/j.aml.2002.11.022
dc.local.publishedsourcehttps://doi.org/10.1016/j.aml.2002.11.022
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record